About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2010 (2010), Article ID 146719, 17 pages
http://dx.doi.org/10.1155/2010/146719
Research Article

A Lie Algebroid on the Wiener Space

Institut de Mathématiques, Université de Bourgogne, 21000 Dijon, France

Received 8 September 2009; Accepted 12 January 2010

Academic Editor: M. N. Hounkonnou

Copyright © 2010 Rémi Léandre. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rémi Léandre, “A Lie Algebroid on the Wiener Space,” Advances in Mathematical Physics, vol. 2010, Article ID 146719, 17 pages, 2010. doi:10.1155/2010/146719